# SDR 95ZZZX5993

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Beech 300BEECH
- Propeller: Hartzl HCB4M
- System (JASC): 6114 · Propeller Hub Section
- Part: Collar
- Part number: B3334
- Condition: Ring Debonded
- Location: Prop Low Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEECH KING AIR 300 PROP LOW STOP COLLAR DEBONDS A RING THAT PROVIDES COLLAR LOCATION ON A.C.  THIS IS POTENTIALLY DAMAGING TO SEVERAL COMPONENTS IN THE IMMEDIATE AREA OF THE LOW STOP COLLAR.
